# SDR UIEA200700180

- Difficulty date: April 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1740 S-13R-S14R FRAME FOUND CRACKED AND DEFORMED.  M/D BS 1740 S13R-S14R DAMAGE FRAME REPAIRED FROM S11R TO S15R/16R AS PER BOEING MSG 1-309862807-8.
